Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can bromopan intake induce reddish stools?

Dear Doctor, I have orange-reddish bits in my stools. I had been having pain for about three weeks (I m getting an endoscospy to check for gastritis or an ulcer) but my pain is now gone, my endocrinologist assured me it was nothing more than eating sausages or something red but they orange-reddish bits have returned. I have diarrhea but think this could be attributed to medication which includes Bromopan and Pantacol.
Thu, 8 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Neither of these medicines should cause the orange-reddish bits you speak of. On a positive note, this is not how blood appears, so it is not that. I think the endoscopy is important at this point. Both of these medicines can cause diarrhea in some patients.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diarrhea


Can bromopan intake induce reddish stools?

Hi, Neither of these medicines should cause the orange-reddish bits you speak of. On a positive note, this is not how blood appears, so it is not that. I think the endoscopy is important at this point. Both of these medicines can cause diarrhea in some patients. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist